RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sorokin, Viktor Nikolaevich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:109
Abstract pages:532
Full texts:192

http://www.mathnet.ru/eng/person43114
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1991
1. V. N. Sorokin, “Inverse problem for the shape of the speech tract”, Dokl. Akad. Nauk SSSR, 317:4 (1991),  856–858  mathnet  zmath
1977
2. K. Sh. Zigangirov, V. N. Sorokin, “Use of Sequential Decoding in Recognition of Continuous Speech”, Probl. Peredachi Inf., 13:4 (1977),  81–88  mathnet; Problems Inform. Transmission, 13:4 (1977), 303–308
1967
3. V. S. Fain, V. N. Sorokin, “The Problem of Syllable Recognition Based on “Visible Speech””, Probl. Peredachi Inf., 3:3 (1967),  64–72  mathnet; Problems Inform. Transmission, 3:3 (1967), 54–60

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021